Doctor insights on:
Can A Lack Of Milk Cause You To Bruise Easily
Bruise Or Contusion (Definition)
Bruises, or ecchymoses, are discolorations and tenderness of the skin or mucous membranes due to the leakage of blood from an injured blood vessel into the surrounding tissues. A serious disease called pupura presents as a cluster of small bruises called petachia. Petachia often appears as many tiny red dots clustered together, and could indicate a problem. ...Read more
Several causes: This is a problem that necessitates a face-to-face meeting with your doctor. This will allow him/her to examine you, ask specific questions. And possibly order tests to find out what's wrong and what to do to help you. ...Read more
Bruise: Bruising easily, even without trauma, could signify a medical problem that needs attention. Deficiency of vitamin k (found in dark green, leafy vegetables) also can cause you to bruise easily. A vitamin c deficiency could also be to blame. Also, it could be a side effect from drugs. Taking supplements could help decrease risk. I hope this helps, if so, please vote for me. Thanks! ...Read more
Bleeding disorder?: I would like to get a thorough history: has this been happening for many years or is it recent? The most common cause is taking an anticoagulant, like aspirin, or vitamin e, garlic, Ibuprofen etc. Would also probably get a platelet count. Usually it's nothing major, but it should get checked out. ...Read more
Wife in good health, takes vita, but recently started to bruise easily. Taking naproxen sodium for foot pain subscribed by dr, could that be cause?
My skin is very sensitive. If I touch my chest, even lightly, I get red rash and bruise easily. Is this a cause for concern? Vitamin deficiency?
Yes: Because you are on blood thinner and your blood is thin you can bruise very easily which is not a big problem, usually it becomes a problem if you are bleeding from your mouth or in stool, in that case your inr sould be checked and you should see a doctor. I would not worry only with bruising, it will say on the medicine side effect sheet as well. ...Read more
INR is fine:
A value of 0.94 is not meaningfully different from 1.0, the so-called normal value. If you are overweight, losing weight may help.
For good health — Have a diet rich in fresh vegetables, fruits, whole grains, milk and milk products, nuts, beans, legumes, lentils and small amounts of lean meats. Avoid saturated fats. Exercise at least 150 minutes/week and increase the intensity of exercise gradually. Do not use tobacco, alcohol, weed or street drugs in any form.
Practice safe sex. ...Read more
Talk to your Doctor: Some people tend to bruise much easier than others. The medicine is working but the bruising and constant injury that occurs from it will cause over time damage to your skin and soft tissues. You can try to protect your self but it is impossible to avoid all contact. You need to discuss the need for the Plavix (clopidogrel) and if there are any alternatives with your doctor. Aditional blood test are needed. ...Read moreSee 1 more doctor answer
I bruise easily and very badly. With knotting in the muscles in the bruise. I'm 39 ys old is there a vitimin I can take for this?
Before: Taking any vitamins please check and find out whether you have a bleeding tendency. See your doctor. These are simple tests... ...Read more
My Lexapro (escitalopram) makes me bruise easily, but it works really well for me. Is there any way to reduce the bruising effect?
What does low NE 34 normal 43 low NE 1.7 normal 2.2 high LY 55 normal (20-45) EO 0.4 normal 0.9 low AST 13 normal 18 what NE, LY AST I bruise easily?
Not related: NE is neutrophils, LY is lymphocytes, and EO is eosinophils. Your levels should not be of concern, they are of insignificance. None of these is related to bleeding (platelets and prothrombin time are). Also, low levels of AST is not pathological and also not associated with bleeding or bruising. ...Read more
Bruising: Bruising easily, even without trauma, could signify a medical problem that needs attention. Deficiency of vitamin k (found in dark green, leafy vegetables) also can cause you to bruise easily. A vitamin c deficiency could also be to blame. Also, drug side effects could also cause it. I hope this helps and if it does, please vote for me. Thanks. ...Read more
Bruise: For the first 24 hours, I would ice the effected area to minimize the spread of the bruise. After 48 hours, heat may be applied to allow the blood to disperse about the body. The amount of time it takes to heal is highly variable from person to person. ...Read more